# SDR FDEA201811103173

- Difficulty date: November 10, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 56,825 hours, 25,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT INOP. REMOVED AND REPLACED THE L1 SLIDE LIGHT, OPS CHECK GOOD IAW AMM 33-51-06-2-1.
